# SDR SWIA20241210011

- Difficulty date: December 10, 2024
- Submitted: December 11, 2024
- Operation: Air carrier
- Aircraft: N279SY
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000743
- Aircraft time: 13,652 hours, 11,159 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Empty
- Location: Zone 700
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LG LEVER DISAG WARNING MESSAGE. DECLARED EMERGENCY.   (FLIGHT 3708 - FILED CLOSED)    THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 29293969 WITH THE FOLLOWING CORRECTIVE ACTION: "LG LEVER DISAG WARNING MESSAGE CAUSED BY NO HYDRAULIC FLUID IN SYS #2 AND GEAR NOT MOVING DOWN UNTIL FREE-FALL ACTIVATED. PERFORMED 3 NORMAL GEAR SWINGS PER AMM 32-33-00. NO DEFECTS NOTED. WARNING MESSAGE DID NOT APPEAR."
